Solution to problem E3220 [1987, 680] - Path-connected homeomorphic decompositions of the disc

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Abstract

No abstract.
Original languageEnglish
Pages (from-to)956-958
Number of pages3
JournalAmerican Mathematical Monthly
Volume98
Issue number10
Publication statusPublished - 1991

Fingerprint Dive into the research topics of 'Solution to problem E3220 [1987, 680] - Path-connected homeomorphic decompositions of the disc'. Together they form a unique fingerprint.

Cite this